# SDR WX0A070235

- Difficulty date: September 19, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N892GA
- Make and model: Doug MD 83
- Aircraft serial: 49826
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD4002
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSP, MAINT REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYSTEM WOULD NOT TEST. MAINT REMOVED AND REPLACED THE APPROPRIATE BATTERIES IN THE POWER SUPPLY BATTERY PACK. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED IAW AMM 33-50-00. THE AIRCRAFT HAS RETURNED TO SERVICE. (K)
